# SDR 2007UALA03912

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 32,373 hours, 12,314 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF PASSENGER EMERGENCY OXYGEN SYSTEM, ROWS 12,18 LEFT AND 21, 22 AND 24 RIGHT FAILED TO DROP.  *S/D*  REPLACED O2 CONTAINERS AT LOCATIONS THAT FAILED TO OPEN.  CHECKED AND ADJUSTED RIGGING.  TESTED AGAIN AND ALL ARE NORMAL.
